# SDR AALA20100917TUL16

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO 2 SCREW GOUGES IN STRUCTURE INBOARD SIDE OF RIGHT TIE DOWN TRACK AT STATION 360 TO 370.  REMOVED AND REPLACED STRAP PER SRM 51-10-03.
